# SDR UIEA2016112200874

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Screen
- Part number: 69B924262
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA FUEL TANIC SCREEN INT THE LT WING DAMAGED.  REMOVED AND REPLACED SCAVENGE SYSTEM PICK-UP SCREENS ON R/H.  SEALED SCREEN TO LOWER SKIN OF FUEL TANK IAW AMM 28-11-00-300-060 AND CLAMPED SCREEN TO THE SYSTEM LINES IAW AMM 20-10-11-964-001.
